# SDR SWIA200921639

- Difficulty date: May 14, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 16,536 hours, 13,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4704 - EMERGENCY FLOOD LIGHT IN GALLEY BROKEN.  REPLACED LIGHT ASSEMBLY.
